Alert archive / Michigan / Small Craft Advisories in 2021

Small Craft Advisory 80, NWS Grand Rapids, MI

October 9, 2021

NWS Grand Rapids, MI issued this small craft advisory at Oct 9, 2021, 3:42 AM EDT. It took effect at Oct 10, 2021, 5:00 AM EDT. It was in force for 66 hr.

The area

The counties it named.

The facts

Issued
Oct 9, 2021, 3:42 AM EDT (07:42 UTC)
In effect from
Oct 10, 2021, 5:00 AM EDT
Expired
Oct 12, 2021, 11:00 PM EDT
In force
66 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted.

507 
WHUS73 KGRR 090742
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
342 AM EDT Sat Oct 9 2021

LMZ844>849-091545-
/O.NEW.KGRR.SC.Y.0080.211010T0900Z-211011T2000Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
342 AM EDT Sat Oct 9 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SUNDAY TO 4 PM EDT
MONDAY...

* WHAT...South winds 15 to 25 knots and waves 3 to 5 feet 
  expected.

* WHERE...St Joseph to Manistee.

* WHEN...From 5 AM Sunday to 4 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

wdm
14 follow-up statements
061 
WHUS73 KGRR 091417
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1017 AM EDT Sat Oct 9 2021

LMZ844>849-092230-
/O.CON.KGRR.SC.Y.0080.211010T0900Z-211011T2000Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1017 AM EDT Sat Oct 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SUNDAY TO
4 PM EDT MONDAY...

* WHAT...South winds 15 to 25 knots and waves 3 to 5 feet 
  expected.

* WHERE...St Joseph to Manistee.

* WHEN...From 5 AM Sunday to 4 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
197 
WHUS73 KGRR 091924
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
324 PM EDT Sat Oct 9 2021

LMZ844>849-100330-
/O.CON.KGRR.SC.Y.0080.211010T0900Z-211011T2000Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
324 PM EDT Sat Oct 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SUNDAY TO
4 PM EDT MONDAY...

* WHAT...South winds 10 to 20 knots with gusts up to 25 knots and
  waves 2 to 5 feet expected.

* WHERE...St Joseph to Manistee.

* WHEN...From 5 AM Sunday to 4 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
393 
WHUS73 KGRR 100155
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
955 PM EDT Sat Oct 9 2021

LMZ844>849-101000-
/O.CON.KGRR.SC.Y.0080.211010T0900Z-211011T2000Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
955 PM EDT Sat Oct 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SUNDAY TO
4 PM EDT MONDAY...

* WHAT...South winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...St Joseph to Manistee.

* WHEN...From 5 AM Sunday to 4 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
198 
WHUS73 KGRR 100906
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
506 AM EDT Sun Oct 10 2021

LMZ844>849-101715-
/O.CON.KGRR.SC.Y.0080.000000T0000Z-211011T2000Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
506 AM EDT Sun Oct 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY...

* WHAT...South winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...St Joseph to Manistee.

* WHEN...Till 4 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

wdm
183 
WHUS73 KGRR 101503
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1103 AM EDT Sun Oct 10 2021

LMZ844>849-102315-
/O.CON.KGRR.SC.Y.0080.000000T0000Z-211011T2000Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1103 AM EDT Sun Oct 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT MONDAY...

* WHAT...South winds 10 to 20 knots and waves 3 to 5 feet.

* WHERE...St Joseph to Manistee.

* WHEN...Until 4 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
652 
WHUS73 KGRR 101852
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
252 PM EDT Sun Oct 10 2021

LMZ844>849-110300-
/O.EXT.KGRR.SC.Y.0080.000000T0000Z-211012T1800Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
252 PM EDT Sun Oct 10 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT TUESDAY...

* WHAT...South winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...St Joseph to Manistee.

* WHEN...Until 2 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
718 
WHUS73 KGRR 110327
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1127 PM EDT Sun Oct 10 2021

LMZ844>849-111130-
/O.CON.KGRR.SC.Y.0080.000000T0000Z-211012T1800Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1127 PM EDT Sun Oct 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
TUESDAY...

* WHAT...South winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...St Joseph to Manistee.

* WHEN...Until 2 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
251 
WHUS73 KGRR 110806
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
406 AM EDT Mon Oct 11 2021

LMZ844>849-111615-
/O.CON.KGRR.SC.Y.0080.000000T0000Z-211012T1800Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
406 AM EDT Mon Oct 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
TUESDAY...

* WHAT...South winds 15 to 25 knots and waves 3 to 5 feet.

* WHERE...St Joseph to Manistee.

* WHEN...Until 2 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

wdm
518 
WHUS73 KGRR 111519
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1119 AM EDT Mon Oct 11 2021

LMZ844>849-112330-
/O.CON.KGRR.SC.Y.0080.000000T0000Z-211012T1800Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1119 AM EDT Mon Oct 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
TUESDAY...

* WHAT...South winds 15 to 25 knots and waves 3 to 6 feet.

* WHERE...St Joseph to Manistee.

* WHEN...Until 2 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
546 
WHUS73 KGRR 111953
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
353 PM EDT Mon Oct 11 2021

LMZ844>849-120400-
/O.EXT.KGRR.SC.Y.0080.000000T0000Z-211013T0300Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
353 PM EDT Mon Oct 11 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT TUESDAY...

* WHAT...South winds to 30 knots tonight becoming southwest for 
  Tuesday then west 10 to 20 knots Tuesday night. Waves 3 to 6 
  feet.

* WHERE...St Joseph to Manistee.

* WHEN...Until 11 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
710 
WHUS73 KGRR 120320
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1120 PM EDT Mon Oct 11 2021

LMZ844>849-121130-
/O.CON.KGRR.SC.Y.0080.000000T0000Z-211013T0300Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1120 PM EDT Mon Oct 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
TUESDAY...

* WHAT...South winds to 30 knots tonight becoming southwest for 
  Tuesday then west 10 to 20 knots Tuesday night. Waves 3 to 6 
  feet.

* WHERE...St Joseph to Manistee.

* WHEN...Until 11 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

wdm
401 
WHUS73 KGRR 120744
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
344 AM EDT Tue Oct 12 2021

LMZ844>849-121545-
/O.CON.KGRR.SC.Y.0080.000000T0000Z-211013T0300Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
344 AM EDT Tue Oct 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...Southwest winds 15 to 25 knots and waves of 4 to 7 feet.

* WHERE...St Joseph to Manistee.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

wdm
690 
WHUS73 KGRR 121944
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
344 PM EDT Tue Oct 12 2021

LMZ844>849-130300-
/O.CON.KGRR.SC.Y.0080.000000T0000Z-211013T0300Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
344 PM EDT Tue Oct 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 25 knots, diminishing overnight. Waves 
  3 to 5 feet, subsiding overnight. 

* WHERE...St Joseph to Manistee.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
551 
WHUS73 KGRR 130317
MWWGRR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Grand Rapids MI
1117 PM EDT Tue Oct 12 2021

LMZ844>849-130430-
/O.EXP.KGRR.SC.Y.0080.000000T0000Z-211013T0300Z/
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
1117 PM EDT Tue Oct 12 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and waves have diminished.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 9, 3:33 AM EDT, 9 minutes earlier.

Area forecast discussion, Oct 9, 3:33 AM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
333 AM EDT Sat Oct 9 2021

LATEST UPDATE...
Marine

.SYNOPSIS...
Issued at 330 AM EDT Sat Oct 9 2021

- Fog widespread into mid morning today

- Warm through Monday / Isolated showers possible

- Early fall storm brings wind and rain early Tuesday

- Brief break in stormy weather than next storm system late week

- Warm till end of week than a little cooler but still not cold

&&

.DISCUSSION...(Today through next Friday)
Issued at 330 AM EDT Sat Oct 9 2021

- Fog widespread into mid morning today

With our storm system exiting the area the mid clouds have also
exited the area. With light winds and not much mid clouds, given
all the rain that fell Friday, it is not surprising fog has
become widespread. However dense fog, while around, has not become
widespread. At least not yet. If the dense fog becomes widespread
we will issue a fog advisory.

- Warm through Monday / Isolated showers possible

There remains the risk of isolated showers and thunderstorms today
into Monday as there is instability for convection each day into
Monday. However, due to the upstream system building a shortwave
ridge in front of it as the system that was over us departs the
area, that results in a fair amount of mid level dry air. Beside
that there is not much forcing to cause storms to develop today.
There is some suggestion of a lake breeze this afternoon. That
could touch off a few isolated storms west of US-131.

Tonight a warm front pushes through the area but most of the
forcing is well west of this area so while a few showers and
isolated thunderstorms are possible, most of the activity will be
west of Lower Michigan tonight.

The next system coming out of the western trough has two systems
associated with it. The lead shortwave will cause a rapidly
deepening surface storm to track into northwest MN Sunday. That
is the system that will push a warm front through this area
tonight.

Sunday we will have deep southerly flow and a strong surge of warm
air. Highs should get close to 80 inland of Lake Michigan. With
the warm front north of here, we should have a fair amount of
afternoon sunshine too.

- Early fall storm brings wind and rain early Tuesday

On Monday the trailing system comes out of the western trough
much farther south and east. It goes negative tilt Monday morning
and that causes a another strong surface low to develop on the
front marching our way. Monday, during the day we will still be in
deep southerly flow, this time for the second day, it could warm
into the mid 80s (near record highs if that happens). It will be
breezy too. The system comes through this area Monday night. It
will have widespread rain, locally heavy with some embedded
thunderstorms. It will be a fast mover so I expect not more that
12 hours of rain in any one place. Scattered showers could linger
into Tuesday afternoon. There is not much cold air behind this
system though, so not much cooler during the mid week here.

- Brief break in stormy weather than next storm system late week

Yet another system come out of the western trough for late in the
week. However we get shortwave ridging ahead of it too. So another
warm up Wednesday into Thursday. The next system is a little more
glitchy through. Like the system Sunday into Tuesday. We have a
northern and southern stream shortwave so first front may come
through later Thursday or early Friday with only a little shower
activity. However, the trailing wave becomes the main system
Friday and where that tracks will tell us if we get yet another
wet system.

- Warm till end of week than a little cooler but still not cold

This time the there is cold air behind that trailing shortwave so
we may get a taste of cooler weather next weekend or early in the
following week. However, as I wrote yesterday it still seems the
large scale pattern wants ridging over the eastern CONUS through
next week, so any cooling would be brief and warm air will once
again return.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 125 AM EDT Sat Oct 9 2021

Our main concern with the 06z forecast is fog potential for this
morning. This looks like a good set up for fairly widespread VLIFR
fog. The atmosphere is quite moist from the earlier rain. Clearing
skies and light winds taking place is already allowing fog to
develop for many of the terminals. This should continue to be the
case through sunrise.

The fog will eventually lift, and become a VFR cumulus deck this
afternoon. This will likely occur a little earlier to the West,
and later to the East. The cumulus clouds will then dissipate
after sunset tonight.

&&

.MARINE...
Issued at 331 AM EDT Sat Oct 9 2021

We have officially issued the Small Craft Advisory that I
suggested on the previous version of this. I added the previous
discussion to this.

There will be many times this week we will need either a small
craft advisory or gale waring as there are several major system
that will impact us. The first such system stays west of Sunday
into Monday but we are going to be close enough to have winds and
waves strong enough for a small craft advisory on Sunday. So, we
have issued it for early Sunday morning into Monday afternoon.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
LM...Small Craft Advisory from 5 AM Sunday to 4 PM EDT Monday for
     LMZ844>849.

&&

SYNOPSIS...WDM
DISCUSSION...WDM
AVIATION...NJJ
MARINE...WDM
Hazardous weather outlook, Oct 8, 5:14 AM EDT, 22 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
514 AM EDT Fri Oct 8 2021

MIZ037>040-043>046-050>052-056>059-064>067-071>074-090915-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
514 AM EDT Fri Oct 8 2021

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Showers and thunderstorms with locally heavy rainfall is expected.
Beside the lighting threat, the other issue today into this
eveningis the potential for locally heavy rainfall from some of
these showers and thunderstorms. Some of the heavy rain may not be
associated with thunderstorms. Some local urban flooding is
possible from these storms today. Small hail would not be out of
the question from some of the stronger storms into this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Scattered thunderstorms are possible over eastern sections into
Saturday morning, then other storms are possible Saturday night
into Sunday morning, mostly north of I-96 as a warm front lifts
north through the area.

Additional thunderstorms are possible later Monday into Tuesday
with storm moving through the area. Another period of
thunderstorms is possible with yet another system in the Thursday
time frame.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ844>849-090915-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
514 AM EDT Fri Oct 8 2021

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Scattered thunderstorms will bring the threat of gusty winds,
small hail, cloud to water lighting and locally intense rainfall,
significantly lowering the visibility. Wave height may be higher
in and near thunderstorms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorms are possible Saturday night. It is likely late
Saturday night into Sunday we may need a small craft advisory.
Storm systems Tuesday and Thursday will also bring the threat of
thunderstorms and hazardous winds and waves.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

wdm

Nearby

Small Craft Advisories in Michigan, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.